Modified Lagrangian and least root approaches for general nonlinear optimization problems

W. Oettli, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this paper we study nonlinear Lagrangian methods for optimization problems with side constraints. Nonlinear Lagrangian dual problems are introduced and their relations with the original problem are established. Moreover, a least root approach is investigated for these optimization problems.
Original languageEnglish
Pages (from-to)147-152
Number of pages6
JournalActa Mathematicae Applicatae Sinica
Volume18
Issue number1
DOIs
Publication statusPublished - 1 Jan 2002

Keywords

  • Generalized Lagrangian
  • Least root approach
  • Zero duality gap

ASJC Scopus subject areas

  • Applied Mathematics

Cite this